Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 63, NWS Northern Indiana

June 24, 20134 counties in Ohio; 5 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 24, 2013, 9:55 PM EDT for 4 counties in Ohio; 5 counties in Indiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 9:55 PM EDT (01:55 UTC)
Expired
Jun 24, 2013, 11:00 PM EDT
In force
65 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IN, Allen County, IN, Blackford County, IN, Jay County, IN, Wells County, IN, Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:57 PM EDTTSTM WND DMG1 E Zulu, INREPORT OF THUNDERSTORM WINDS LIFTING AND MOVING A CAMPER. TIME ESTIMATED FROM RADAR.
Jun 24, 10:06 PM EDTTSTM WND DMGWren, OHPOWER LINE DOWN IN WREN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:14 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KIWX 250155
SVRIWX
INC001-003-009-075-179-OHC003-125-137-161-250300-
/O.NEW.KIWX.SV.W.0063.130625T0155Z-130625T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN NORTHEAST INDIANA...
  EASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  NORTHERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
  JAY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN WELLS COUNTY IN NORTHEAST INDIANA...
  ALLEN COUNTY IN WEST CENTRAL OHIO...
  PAULDING COUNTY IN WEST CENTRAL OHIO...
  PUTNAM COUNTY IN WEST CENTRAL OHIO...
  VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1100 PM EDT

* AT 953 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF ANTWERP TO MONROEVILLE TO
  MONROE TO MONTPELIER...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PAYNE AND ANTWERP AROUND 1000 PM EDT.
  CONVOY AND PENNVILLE AROUND 1005 PM EDT.
  PAULDING AROUND 1010 PM EDT.
  VAN WERT AND OHIO CITY AROUND 1015 PM EDT.
  PORTLAND AROUND 1020 PM EDT.
  CONTINENTAL AND DELPHOS AROUND 1030 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SALEM...NOTTINGHAM...
DOMESTIC...RIVARE...PLEASANT MILLS...LINN GROVE...TRENTON...
WORSTVILLE...TIPTON AND BRICETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8388 4064 8410 4065 8421 4068 8422
      4068 8444 4072 8445 4072 8479 4032 8481
      4032 8489 4051 8545 4058 8545 4076 8508
      4102 8493 4126 8492 4120 8450 4114 8433
      4109 8386
TIME...MOT...LOC 0155Z 290DEG 40KT 4121 8480 4098 8480
          4072 8495 4057 8527

HAIL...<.75IN
WIND...60MPH

$$

BENTLEY
2 follow-up statements
830 
WWUS53 KIWX 250224
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT MON JUN 24 2013

INC003-250234-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-130625T0300Z/
ALLEN IN-
1024 PM EDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4064 8388 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8479 4032 8481 4032 8489
      4051 8545 4058 8545 4076 8508 4094 8480
      4124 8479 4120 8450 4114 8433 4109 8386
TIME...MOT...LOC 0224Z 290DEG 40KT 4106 8441 4083 8441
          4057 8457 4043 8490

$$

INC001-009-075-179-OHC003-125-137-161-250300-
/O.CON.KIWX.SV.W.0063.000000T0000Z-130625T0300Z/
ADAMS IN-WELLS IN-JAY IN-BLACKFORD IN-PUTNAM OH-VAN WERT OH-
PAULDING OH-ALLEN OH-
1024 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN...
PAULDING...VAN WERT...PUTNAM...NORTHERN BLACKFORD...JAY...SOUTHERN
WELLS AND ADAMS COUNTIES UNTIL 1100 PM EDT...

AT 1019 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PAULDING TO 5 MILES EAST OF VAN
WERT TO CELINA TO PORTLAND...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CONTINENTAL AND SPENCERVILLE AROUND 1030 PM EDT.
  ELIDA AND KALIDA AROUND 1040 PM EDT.
  GLANDORF AND LIMA AROUND 1045 PM EDT.
  OTTAWA AND COLUMBUS GROVE AROUND 1050 PM EDT.
  PANDORA AROUND 1055 PM EDT.
  BLUFFTON AROUND 1100 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DUPONT...SOUTHWORTH...
MONTICELLO...FORT JENNINGS...CLOVERDALE...NEEDMORE...CONANT...
RUSHMORE...KEMP AND GOMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8388 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8479 4032 8481 4032 8489
      4051 8545 4058 8545 4076 8508 4094 8480
      4124 8479 4120 8450 4114 8433 4109 8386
TIME...MOT...LOC 0224Z 290DEG 40KT 4106 8441 4083 8441
          4057 8457 4043 8490

HAIL...<.75IN
WIND...60MPH

$$
931 
WWUS53 KIWX 250259
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 PM EDT MON JUN 24 2013

INC001-009-075-179-OHC003-125-137-161-250309-
/O.EXP.KIWX.SV.W.0063.000000T0000Z-130625T0300Z/
ADAMS IN-WELLS IN-JAY IN-BLACKFORD IN-PUTNAM OH-VAN WERT OH-
PAULDING OH-ALLEN OH-
1059 PM EDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN...PAULDING...VAN WERT...
PUTNAM...NORTHERN BLACKFORD...JAY...SOUTHERN WELLS AND ADAMS COUNTIES
WILL EXPIRE AT 1100 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4064 8388 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8479 4032 8481 4032 8489
      4051 8545 4058 8545 4076 8508 4094 8480
      4124 8479 4120 8450 4114 8433 4109 8386
TIME...MOT...LOC 0259Z 290DEG 40KT 4089 8393 4066 8394
          4040 8411 4027 8444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:38 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 24, 7:38 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 101 PM EDT MON JUN 24 2013

THE REGION WILL REMAIN BETWEEN TWO SYSTEM FOR THE NEXT COUPLE OF
DAYS. ONE IS STRONG HIGH PRESSURE LOCATED OVER THE FAR
SOUTHEASTERN US AND LOW PRESSURE EXTENDING FROM THE CENTRAL PLAINS
INTO CANADA. SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER
THE NEXT SEVERAL DAYS...BRINGING CHANCES FOR SHOWERS AND
THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE
CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER
THUNDERSTORMS WILL ARRIVE BY WEDNESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 358 PM EDT MON JUN 24 2013

WEAK SURFACE HIGH PRESSURE COVERS MUCH OF CENTRAL INDIANA TO
NORTHWEST OHIO. SURFACE TROF/BOUNDARY HAS BEEN REINFORCED BY THE
CONVECTION FROM SUNDAY NIGHT AND EXTENDS FROM HILLSDALE MI TO
DANVILLE INDIANA. SOUTH OF THE BOUNDARY...INSTABILITY HAS
INCREASED...NORTH OF THE BOUNDARY...WHILE THERE IS SUFFICIENT
CAPE... THE CAP IS QUITE STRONG. THE COMBINATION OF THE CAP AND AN
ABUNDANCE OF MID/HIGH CLOUDS...HAVE NOT BEEN ABLE TO REACH
CONVECTIVE TEMPERATURES OVER MUDH OF NORTHERN INDIANA/SRN MI.

AS OF 17 UTC... SURFACE LOW PRESSURE HAS FORMED OVER NORTHEAST IL
AND THE PRESSURE GRADIENT HAS STARTED TO INCREASE ALONG THE IL/IN
BORDER. WINDS HAVE STARTED IN INCREASE...WITH AN INCREASED MOISTURE
FLUX INTO NORTHWEST INDIANA. RADAR AND SATELLITE CONFIRM THAT
EXISTENCE OF NUMEROUS AND PLENTIFUL BOUNDARIES...AND AS SUCH HAVE
OPTED TO KEEP CHC/SCT - SLGT CHC/ISOLD TSRA IN THE FORECAST. LIMITED
SHEAR AND VERY LIGHT FLOW...SO STORMS WILL AGAIN BE PULSE IN NATURE
AND CHALLENGING TO FORECAST.

LONGWAVE PATTERN IS BEGINNING TO MORPH...AND WESTERLY FLOW ACROSS
THE NORTHERN US WILL HELP TO LIFT CONVECTION NORTHWARD. CONVECTION
FORMING IN THE PLAINS TONIGHT WILL MOVE EASTWARD ALONG THE BOUNDARY
ACROSS ILLINOIS. CONVECTION FORMING AGAIN LATE IN THE DAY TUESDAY
WILL FORM FURTHER NORTH AND WITH THE WESTERLY FLOW EXPECT TO SEE
THIS BE MORE OF A FACTOR LEADING INTO THE EXTENDED PERIOD WEDNESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 358 PM EDT MON JUN 24 2013

SUPPRESSING CENTRAL CONUS RIDGE WILL KEEP THE PATTERN ACTIVE THROUGH
THE LONG TERM PERIOD AS SEVERAL WAVES OF CONVECTION MOVE THROUGH THE
GREAT LAKES. AMPLIFICATION OF THE PATTERN WILL KEEP AT LEAST A
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AS LONG WAVE
TROUGHING SETTLES ACROSS THE CENTRAL GREAT LAKES FOR THE LATTER PART
OF THE WEEK INTO THE WEEKEND.

THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE WEDNESDAY
EVENING/OVERNIGHT AS AN APPROACHING SHORT WAVE...COLD FRONT...AND
MODERATE INSTABILITY ALL ARRIVE IN UNISON ACROSS OUR FORECAST AREA.
REMNANT CONVECTIVE DEBRIS FROM TUESDAY NIGHT CONVECTION SHOULD BE
EAST OF THE FORECAST AREA BY MID MORNING WHICH WILL ALLOW
TEMPERATURES TO RISE INTO THE UPPER 80S AND LOW 90S. SURFACE
DEWPOINTS IN THE LOW 70S AND MID LEVEL LAPSE RATES OF 7 TO 8 C/KM
WILL YIELD AFTERNOON SBCAPE VALUES OF 2500 TO 3500 J/KG. AS THESE
STORMS FORM ALONG AND AHEAD OF THE COLD FRONT AFTER 20Z...DEEP LAYER
SHEAR OF 35 KTS WILL QUICKLY ORGANIZE THEM WITH A FEW SUPERCELL
STRUCTURES POSSIBLE...ESPECIALLY WHILE STORMS REMAIN DISCREET. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT ALTHOUGH IF THE
VEERED 50 KT LLJ FROM THE 12Z NAM VERIFIES...TORNADIC POTENTIAL
WOULD CERTAINLY INCREASE. LINEAR ORGANIZATION OF THE STORMS IS
ANTICIPATED INTO THE OVERNIGHT HOURS AS FORCING FOR ASCENT CONTINUES
TO INCREASE. SOME FLASH FLOOD RISK DOES EXIST WITH ANY TRAINING
CONVECTION DURING THIS TIME PERIOD...ESPECIALLY WITH PW VALUES
GREATER THAN 2 INCHES.

DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS FAVORABLE THURSDAY
THROUGH THE WEEKEND AS A RETROGRADING EASTERN CONUS TROUGH CUTS OFF
INTO A CUTOFF LOW ACROSS THE CENTRAL GREAT LAKES. SEVERAL S/W
IMPULSES SWINGING AROUND THE TROUGH WILL HELP FORCE SHALLOW
CONVECTION WITH SBCAPE VALUES BETWEEN 1000 AND 1500 J/KG. HAVE KEPT
MONDAY AND TUESDAY DRY...BUT IF 12Z ECMWF CUTOFF LOW
MATERIALIZES...LOW CHANCE DIURNAL POPS MAY EVENTUALLY BE NEEDED INTO
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 733 PM EDT MON JUN 24 2013

SEVERE SQUALL LINE CURRENTLY ENTERING INDIANA WILL ARRIVE AT KSBN
WITHIN THE HOUR AND AT KFWA AROUND 02Z. HEAVY RAIN AND STRONG
WINDS HAVE BEEN REPORTED WITH THESE STORMS. INSTABILITY WILL
WEAKEN LATER THIS EVENING BUT WELL DEVELOPED COLD POOL WILL LIKELY
MAINTAIN CONVECTION THROUGH MIDNIGHT. BEYOND THAT...EXPECT VFR
CONDITIONS WITH ANOTHER CHANCE OF THUNDERSTORMS TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...LEWIS
LONG TERM...BENTLEY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 24, 7:46 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME OF WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT MON JUN 24 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-260000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
746 PM EDT MON JUN 24 2013 /646 PM CDT MON JUN 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EDT.
DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARM AND HUMID CONDITIONS WILL LEAD TO VERY UNSTABLE ATMOSPHERE
BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. SEVERE
THUNDERSTORMS ARE POSSIBLE BOTH DAYS WITH A THREAT FOR DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
746 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EST.
DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH GUSTY WINDS IN
EXCESS OF 50 KNOTS...ARE POSSIBLE DURING THE AFTERNOON AND EVENING
HOURS TUESDAY AND WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 24, 9:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND DMG     KIMMELL                 41.40N  85.55W
06/24/2013                   NOBLE              IN   EMERGENCY MNGR

            8 INCH DIAMETER TREE BRANCH DOWN AT 750 WEST AND US 33
            NEAR KIMMELL.

&&

NG
Local storm report, Jun 24, 9:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     3 W STURGIS             41.80N  85.48W
06/24/2013                   ST. JOSEPH         MI   FIRE DEPT/RESCUE

            UTILITY LINES DOWN ON US 12 AND STUBEY RD. WEST OF
            STURGIS.

&&

LASHLEY
Local storm report, Jun 24, 9:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     2 W ROME CITY           41.50N  85.42W
06/24/2013                   NOBLE              IN   EMERGENCY MNGR

            LARGE BRANCH DOWN ACROSS CR 125 WEST AT THE WEST END OF
            WALDRON LAKE. TIME ESTIMATED FROM RADAR.

&&

NG
Local storm report, Jun 24, 9:36 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND DMG     2 NE WARSAW             41.26N  85.83W
06/24/2013                   KOSCIUSKO          IN   NWS EMPLOYEE

            LARGE BRANCH AND POWER LINES DOWN 2 MILES NORTHEAST OF
            WARSAW. TIME ESTIMATED FROM RADAR.

&&

NG
Local storm report, Jun 24, 9:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
942 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     5 SW FORT WAYNE         40.98N  85.19W
06/24/2013  M63 MPH          ALLEN              IN   ASOS

&&

NG
Local storm report, Jun 24, 9:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     2 NNW WASEPI            41.97N  85.48W
06/24/2013                   ST. JOSEPH         MI   AMATEUR RADIO

            8 INCH TREE LIMB DOWN ACROSS THE ROAD AT NORTH ANGLING
            AND BUTLER IN CENTREVILLE

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:36 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding, Van Wert24 min
Jun 24, 9:57 PM EDTSpecial Weather StatementIWXDefiance, Fulton, Henry, Williams63 min
Jun 25, 2:04 PM EDTSpecial Weather StatementIWXHenry26 min
Jun 25, 2:28 PM EDTSpecial Weather StatementIWXAllen32 min
Jun 25, 2:30 PM EDTSpecial Weather StatementIWXAllen30 min
Jun 25, 3:07 PM EDTSpecial Weather StatementIWXAllen23 min
Jun 25, 3:15 PM EDTSevere Thunderstorm WarningIWXAllen30 min
Jun 24, 8:02 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more43 min
Jun 24, 8:36 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 2 more39 min
Jun 24, 9:09 PM EDTSpecial Weather StatementIWXCass, Huntington, Miami, Wabash, Wells36 min
Jun 24, 9:12 PM EDTSpecial Weather StatementIWXAllen, DeKalb, LaGrange, Noble, Steuben, Whitley33 min
Jun 25, 8:55 AM EDTSpecial Weather StatementIWXElkhart, Saint Joseph65 min
Jun 25, 9:35 AM EDTSpecial Weather StatementIWXLaGrange25 min
Jun 25, 9:57 AM EDTSpecial Weather StatementIWXLaPorte33 min
Jun 25, 10:19 AM EDTSpecial Weather StatementIWXStarke26 min
Jun 25, 10:34 AM EDTSpecial Weather StatementIWXMarshall26 min
Jun 25, 10:46 AM EDTSpecial Weather StatementIWXMarshall, Starke29 min
Jun 25, 10:48 AM EDTSpecial Weather StatementIWXMarshall, Starke27 min
Jun 25, 7:19 PM EDTSpecial Weather StatementIWXElkhart26 min
Jun 25, 7:44 PM EDTSpecial Weather StatementIWXLaGrange31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.